Jump Diffusion Option Valuation in Discrete Time
Kaushik I Amin
Journal of Finance, 1993, vol. 48, issue 5, 1833-63
Abstract:
The author develops a simple, discrete time model to value options when the underlying process follows a jump diffusion process. Multivariate jumps are superimposed on the binomial model of J. C. Cox, S. A. Ross, and M. Rubinstein (1979) to obtain a model with a limiting jump diffusion process. This model incorporates the early exercise feature of American options as well as arbitrary jump distributions. It yields an efficient computational procedure that can be implemented in practice. As an application of the model, the author illustrates some characteristics of the early exercise boundary of American options with certain types of jump distributions. Copyright 1993 by American Finance Association.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (117)
Downloads: (external link)
http://links.jstor.org/sici?sici=0022-1082%2819931 ... O%3B2-T&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:48:y:1993:i:5:p:1833-63
Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().